MathSciNet Relay Station
MathSciNet bibliographic data
MR838181 58F05 (58F30 70H05)
Giorgilli, Antonio; Galgani, Luigi Rigorous estimates for the series expansions of Hamiltonian perturbation theory. Celestial Mech. 37 (1985), no. 2, 95–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement